Browse Title Index


 
Issue Title
 
Vol 24, No 1 (2016) The Hyers-Ulam stability of a quadratic functional equation with involution in paranormed spaces Abstract   PDF
Chang Il Kim, Chang Hyeob Shin
 
Vol 28, No 3 (2020) The identical characteristic of a ring Abstract   PDF
Akın Osman Atagün
 
Vol 23, No 3 (2015) The jeu de taquin on the shifted rim hook tableaux Abstract   PDF
Jaejin Lee
 
Vol 25, No 2 (2017) The mass formula of self-orthogonal codes over $\mathbf {GF(q)}$ Abstract   PDF
Kwang Ho Kim, Young Ho Park
 
Vol 22, No 1 (2014) The positivity of the hypergeometric translation operators associated to the Cherednik operators and the Heckman-Opdam theory attached to the root systems of type $B_2$ and $C_2$ Abstract   PDF
Khalifa Trimeche
 
Vol 21, No 1 (2013) THE PRIMITIVE BASES OF THE SIGNED CYCLIC GRAPHS Abstract   PDF
Byeong Moon Kim, Byung Chul Song
 
Vol 28, No 2 (2020) The properties of residuated connections and Alexandrov topologies Abstract   PDF
Ju-mok Oh, Yong Chan Kim
 
Vol 20, No 2 (2012) THE PROPERTIES OF FUZZY CONNECTIONS Abstract   PDF
Yong Chan Kim, Young Sun Kim
 
Vol 22, No 2 (2014) The properties of join and meet preserving maps Abstract   PDF
Yong Chan Kim, Jung Mi Ko
 
Vol 19, No 2 (2011) THE PROPERTIES OF ROUGH APPROXIMATIONS Abstract   PDF
Yong Chan Kim, Jung Mi Ko
 
Vol 26, No 3 (2018) The $q$-adic liftings of codes over finite fields Abstract   PDF
Young Ho Park
 
Vol 25, No 2 (2017) The recurrence coefficients of the orthogonal polynomials with the weights $w_\alpha(x)= x^\alpha \exp(-x^3+tx)$ and $W_\alpha(x)=|x|^{2\alpha+1} \exp(-x^6+tx^2)$ Abstract   PDF
Haewon Joung
 
Vol 25, No 3 (2017) The reliable modified of Laplace adomian decomposition method to solve nonlinear interval Volterra-Fredholm integral equations Abstract   PDF
Ahmed Hamoud, Kirtiwant Ghadle
 
Vol 27, No 1 (2019) The second-order stabilized Gauge-Uzawa method for incompressible flows with variable density Abstract   PDF
Taek-cheol Kim, Jae-Hong Pyo
 
Vol 26, No 4 (2018) The sequential attainability and attainable ace Abstract   PDF
Buhyeon Kang
 
Vol 27, No 1 (2019) The stability of generalized reciprocal-negative Fermat's equations in quasi-$\beta$-normed spaces Abstract   PDF
DognSeung Kang, Hoewoon Kim
 
Vol 26, No 1 (2018) The study on the Einstein's connection in $5$-dimensional $ES$-manifold for the second class Abstract   PDF
In Ho Hwang
 
Vol 28, No 3 (2020) The zeroth-order general Randic index of graphs with a given clique number Abstract   PDF
Jianwei Du, Yanling Shao, Xiaoling Sun
 
Vol 19, No 2 (2011) THE ZETA-DETERMINANTS OF HARMONIC OSCILLATORS ON $\mathbb{R}^2$ Abstract   PDF
Kyounghwa Kim
 
Vol 21, No 2 (2013) The $\lambda$-number of the Cartesian product of a complete graph and a cycle Abstract   PDF
Byeong Moon Kim, Byung Chul Song, Yoomi Rho
 
Vol 19, No 1 (2011) TOPOLOGICAL APPROACH FOR THE MULTIPLE SOLUTIONS OF THE NONLINEAR PARABOLIC PROBLEM WITH VARIABLE COEFFICIENT JUMPING NONLINEARITY Abstract   PDF
Tacksun Jung, Q-Heung Choi
 
Vol 23, No 1 (2015) Travelling wave solutions for some nonlinear evolution equations Abstract   PDF
Hyunsoo Kim, Jin Hyuk Choi
 
Vol 19, No 2 (2011) TRICOMI PROBLEM FOR THE ELLIPTIC-HYPERBOLIC EQUATION OF THE SECOND KIND Abstract   PDF
M.S. Salahitdinov, N.K. Mamadaliev
 
Vol 26, No 4 (2018) Triple centralizers of ${{C}^{*}}$-algebras Abstract   PDF
Seyed Mohammad Davarpanah, Mohsen Erfanian Omidvar, hamid reza moradi
 
Vol 21, No 3 (2013) Trotter_Kato theorem in the weak topology Abstract   PDF
Young Seop Lee
 
Vol 21, No 4 (2013) $t$-splitting sets $S$ of an integral domain $D$ such that $D_S$ is a factorial domain Abstract   PDF
Gyu Whan Chang
 
Vol 24, No 1 (2016) Uniformly Lipschitz stability and asymptotic property of perturbed functional differential systems Abstract   PDF
Dong Man Im, Yoon Hoe Goo
 
Vol 23, No 2 (2015) Value function and optimality conditions Abstract   PDF
Kyung Eung Kim
 
Vol 20, No 1 (2012) VARIOUS FRAMES AND CONNECTIONS Abstract   PDF
Yong Chan Kim, Jung Mi Ko
 
Vol 22, No 2 (2014) Weak and strong convergence of three step iteration scheme with errors for non-self asymptotically nonexpansive mapping Abstract   PDF
Jae Ug Jeong, Young Chel Kwun
 
Vol 22, No 1 (2014) Weak convergence for multiple stochastic integrals in Skorohod space Abstract   PDF
Yoon Tae Kim
 
Vol 21, No 3 (2013) Weak extended order algebras having adjoint triples Abstract   PDF
Yong Chan Kim, Jung Mi Ko
 
Vol 25, No 4 (2017) Weak fuzzy equivalence relations and weak fuzzy congruences Abstract   PDF
Inheung Chon
 
Vol 25, No 4 (2017) Weak injectivity in the category of normal fuzzy hypergroups Abstract   PDF
Igsung Kim
 
Vol 20, No 4 (2012) WEAK PROPERTY $(\beta_k)$ Abstract   PDF
Kyungeun Cho, Chongsung Lee
 
Vol 23, No 1 (2015) Weakly subnormal weighted shifts need not be 2-hyponormal Abstract   PDF
Jun Ik Lee
 
Vol 24, No 3 (2016) When the Nagata ring ${D(X)}$ is a sharp domain Abstract   PDF
Gyu Whan Chang
 
Vol 25, No 2 (2017) $([r,s],[t,u])$-interval-valued intuitionistic fuzzy alpha generalized continuous mappings Abstract   PDF
Chun-Kee Park
 
Vol 25, No 1 (2017) $([r,s],[t,u])$-interval-valued intuitionistic fuzzy generalized precontinuous mappings Abstract   PDF
Chun-Kee Park
 
Vol 27, No 3 (2019) $\beta$-fuzzy filters in MS-algebras Abstract   PDF
Berhanu Assaye Alaba, Teferi Getachew Alemayehu
 
Vol 28, No 4 (2020) $\eta $-Ricci solitons on Kenmotsu manifolds admitting general connection Abstract   PDF
Ashis Biswas, Ashoke Das, Kanak Kanti Baishya, Manoj Ray Bakshi
 
Vol 26, No 4 (2018) $\lambda^*$-closed sets and new separation axioms in Alexandroff spaces Abstract   PDF
Amar Kumar Banerjee, Jagannath Pal
 
Vol 22, No 1 (2014) $\sigma$-complete Boolean algebras and basically disconnected covers Abstract   PDF
Chang Il Kim, Chang Hyeob Shin
 
501 - 543 of 543 Items << < 6 7 8 9 10 11 


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr